K. Burnik and Z. Iljazovic, Computability of 1-manifolds, Logical Methods in Computer Science, vol.10, issue.2, p.2014
DOI : 10.2168/LMCS-10(2:8)2014

G. Barmpalias and A. Lewis-pye, Differences of halting probabilities, Journal of Computer and System Sciences, vol.89, issue.8 9, pp.349-360, 2017.
DOI : 10.1016/j.jcss.2017.06.002

M. Braverman and M. Yampolsky, Computability of Julia Sets, 2008.

R. Downey and D. Hirschfeldt, Algorithmic Randomness and Complexity, 2010.
DOI : 10.1007/978-0-387-68441-3

URL : https://link.springer.com/content/pdf/bfm%3A978-0-387-68441-3%2F1.pdf

R. G. Downey, D. R. Hirschfeldt, and A. Nies, Randomness, Computability, and Density, SIAM Journal on Computing, vol.31, issue.4, pp.1169-1183, 2002.
DOI : 10.1137/S0097539700376937

URL : http://www.math.uchicago.edu/~drh/Papers/cereals.ps

D. Graça, C. Rojas, and N. Zhong, Computing geometric Lorenz attractors with arbitrary precision. To appear in Transactions of the, 2017.

P. Hertling, Is the Mandelbrot set computable?, MLQ, vol.197, issue.1, pp.5-18, 2005.
DOI : 10.1002/malq.200310124

M. Hoyrup, Genericity of weakly computable objects [Ilj11] Zvonko Iljazovic. Co-c.e. spheres and cells in computable metric spaces, Theory Comput. Syst. Logical Methods in Computer Science, vol.60, issue.73 2, pp.396-420, 2011.
DOI : 10.1007/s00224-016-9737-6

J. S. Miller, Effectiveness for embedded spheres and balls. Electronic Notes in Theoretical Computer Science, Computability and Complexity in Analysis, vol.66, issue.1 2, pp.127-138, 2002.
DOI : 10.1016/s1571-0661(04)80384-0

URL : https://doi.org/10.1016/s1571-0661(04)80384-0

S. Joseph, R. Miller-adam, M. R. Day, N. Fellows, B. Greenberg et al., On work of Barmpalias and Lewis-Pye: A derivation on the D.C.E. reals, Computability and Complexity -Essays Dedicated to Rodney G. Downey on the Occasion of His 60th Birthday, pp.644-659, 2017.

A. Nies, Computability and randomness. Oxford logic guides, 2009.
DOI : 10.1093/acprof:oso/9780199230761.001.0001

URL : http://people.cs.uchicago.edu/~soare/Random/Niesbook.pdf

R. Rettinger and X. Zheng, Solovay Reducibility on D-c.e Real Numbers, Computing and Combinatorics, 11th Annual International Conference, COCOON 2005 Proceedings, pp.359-368, 2005.
DOI : 10.1007/11533719_37

B. Schroeder, Ordered Sets: An Introduction, p.18, 2003.

K. Weihrauch and T. Deil, Berechenbarkeit auf cpo-s. Informatik-Berichte, p.18, 1980.

X. Zheng and R. Rettinger, On the Extensions of Solovay-Reducibility, Computing and Combinatorics, 10th Annual International Conference Proceedings, pp.360-369, 2004.
DOI : 10.1007/978-3-540-27798-9_39